# SDR IPXA2015102495134

- Difficulty date: October 15, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074600400
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  MAIN CABIN FLOORBOARD 232WG HAS EDGE DAMAGE.   ACCOMPLISHED A REPAIR IAW SREO A300-5320-42722-E.
